# SDR UPS99230824

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 970-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING 997342 FOUND CORROSION ON SEAT TRACK AT FLOORBOARD HOLES BS 970-1130 LBL 25.  REMOVED SEAT TRACK FABRICATED REPLACEMENT SEAT TRACK AND INSTALLED PER SRM 51-30-5, 51-30-2 AND 53-10-5.
